A sharp oracle inequality for Graph-Slope (bibtex)
by P. C. Bellec, J. Salmon, S. Vaiter
Reference:
A sharp oracle inequality for Graph-Slope P. C. Bellec, J. Salmon, S. Vaiter, Electron. J. Statist., vol.11, pp. 4851--4870, 2017.
Bibtex Entry:
@Article{Bellec_Salmon_Vaiter17,
   author = {P. C. Bellec and J. Salmon and S. Vaiter},
    title = "{A sharp oracle inequality for {Graph-Slope}}",
  journal = {Electron. J. Statist.},
  number  = "2",
  pages   = "4851--4870",
  volume  = "11",
  year    = "2017",
  Url  = {https://arxiv.org/pdf/1706.06977.pdf},
  }
Powered by bibtexbrowser